# **SVRA**

# VIR SpeedTour

**SVRA Sprint Series** 

**Endurance Series** 

# Virginia International Raceway, Alton, Va October 5 - 8, 2023

**Provisional Race Schedule** Full-Course Configuration: 3.27 miles

Optional Test 1 30min

9/29/23

#### Wednesday, October 4

3:00pm—6:00pm Registration – Usual red trailer now located on the left after you turn onto Raceplex Road

5:00pm - 7:00pm Facility Access (Approx. time)

Staging info (please see map) you will enter the track on Pine Tree Road and turn right on the road just before the guard shack. Once load in begins, you will turn left onto Ryan's Way, then right and follow to the skid pad area on the right and wait, a team will escort you to your spot in the paddock.

Trans Am will stage in the south paddock

## Thursday, October 5

7:00am—5:00pm Registration

7:30am—5:00pm Tech Inspection – Usual Tech Garages

7:20am **Test Day Drivers Meeting** 

(Classroom suite below garages)

8:00am—5:30pm TEST DAY (see separate schedule)

### Friday, October 6

12:00pm

7:	00am5:00pm	Registration		
7:	00am5:00pm	Tech Inspection		
7:	30am	MANDATORY Drivers' Meeting		
		(Classroom suite below garages)		
8:	00am	Groups 1, 3, 4, 5b	Practice	
8:	30am	Groups 5a, 7, 9, 11, PSSA	Practice	
9:	00am	FR Americas	Practice	
9:	30am	TA/XGT/SGT/GT	Optional Test 2 30min	
10	):00am	Groups 8, 12	Practice	
10	):30am	Groups 6, 10	Practice	
11	:00am	IGT	Qualifying 1	
11	1:30am	F4 U.S.	Practice	

#### 12:30pm—1:15pm LUNCH BREAK Enduro mtg in tech shed

TA2®

1:15pm	TA/XGT/SGT/GT	Practice 30min
1:45pm	Groups 1, 3, 4, 5b	Qualifying 1
2:10pm	Groups 5a, 7, 9, 11, PSSA	Qualifying 1
2:35pm	FR Americas	Qualifying
3:00pm	Groups 8, 12	Qualifying 1
3:25pm	TA2®	Optional Test 2 30min
3:55pm	Groups 6, 10	Qualifying 1
4:20pm	IGT	Qualifying 2
4:45pm	F4 U.S.	Qualifying
5:15pm	TA/XGT/SGT/GT	Qualifying 40min
6:00pm	End of on-track activities	

# Saturday, October 7

7:30am—3:00pm	Registration	
8:00am—11:00am	Tech Inspection	
10:00am	Hagerty Cars & Caffeine Car	Show
8:00am	Groups 6, 10	Qualifying 2
8:20am	Groups 8, 12	Qualifying 2
8:40am	F4 U.S.	Feature Race 1
9:25am	Groups 5a, 7, 9, 11, PSSA	Qualifying 2
9:45am	Groups 1, 3, 4, 5b	Qualifying 2
10:05am	IGT	Feature Race 1
10:30am	FR Americas	Feature Race 1

### Saturday, October 7 cont.

11:10am	TA2®	Practice 30min
11:40am	TA/XGT/SGT/GT	Feature Race 75min

#### 1:00pm—1:50pm **LUNCH BREAK - CAR SHOW LAPS Pre-Race Ceremonies**

1:50pm	F4 U.S.	Feature Race 2
2:35pm	Groups 5a, 7, 9, 11, PSSA	NetJets Feature Race 1
3:00pm	Groups 8, 12	NetJets Feature Race 1
3:25pm	Groups 6, 10	NetJets Feature Race 1
3:50pm	Groups 1, 3, 4, 5b	NetJets Feature Race 1
4:15pm	IGT	Feature Race 2
4:40pm	FR Americas	Feature Race 2
5:20pm	TA2®	Qualifying 15min
5:40pm	TA2®	Qualifying 15min
6:00pm	End of on-track activities	

#### Sunday, October

8:00am – 12noon	Registration	
8:00am	IGT	Feature Race 3
9:00am	Groups 1, 3, 4, 5b	Feature Race 2
9:30am	F4 U.S.	Feature Race 3
10:15am	Groups 6, 10	Feature Race 2
10:45am	Groups 5a, 7, 9, 11, PSSA	Feature Race 2
11:15am	Groups 8, 12	Feature Race 2
11:45am	FR Americas	Feature Race 3

#### **LUNCH BREAK - TOURING LAPS** 12:25pm—1:25pm **Pre-Race Ceremonies**

TA2® 1:25pm Feature Race 75min

2:40pm	ALL ENDURO CARS ON GRID		
2:50pm—4:05pm	All Groups Enduro	75 min.	2 pit stops

4:05pm End of on track activities

## **RACE & RUN GROUPS**

**SVRA Groups** 1, 3, 4, 5b SVRA Groups 6, 10 SVRA Groups 5a, 7, 9, 11, PSSA International GT SVRA Groups 8, 12 FR Americas **Trans Am Series** F4 U.S.

THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING **COMBINED GROUPS** 

Run Groups are Subject to Change based on Entries.